| Model Number |
0284514 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For one of the two reported malfunctions, the device was returned to bd and identified for the material rupture.The other sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunction is inconclusive for the second device.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0284514 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from various sources.Of the 2 material ruptures, 2 involved patients with no patient consequences.There was no provided patient information.
Additional Manufacturer Narrative
H10: the lot number for both of the reported malfunctions was not provided, therefore a lot history review was not performed.For one of the two reported malfunctions, the device was returned to bd and identified for the material rupture.The other sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunction is inconclusive for the second device.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H10: g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
H10: of the two reported malfunctions, the lot numbers were not provided and a lot history review could not be performed.For one of the malfunctions the sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported malfunction is inconclusive for the second device.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.One of the reported malfunctions was reassessed and determined to be no longer reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: of the 2 reported malfunctions, one of the reported malfunctions was reassessed and determined to be no longer reportable.H10: the lot number for the device was not provided; therefore, a lot history review could not be performed.The device was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.John t.Saxon, keith b.Allen, david j.Cohen, brian whisenant, jason ricci, and ilie barb (2019).Complications of bioprosthetic valve fracture as an adjunct to valve-in-valve tavr.Structural heart, 3(2), 92¿99.Doi: (b)(4).(product catalog no), g1, h6(conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model unknown true pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.One patient was involved with no patient consequences.Age, weight, and gender were not provided for the patient.